# SDR SWAA2022040632663

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR MACHINED INTERCOSTAL STA 344-360 RBL11 UPPER FLANGE IS CRACKED AT BOTH FLOOR BOARD HOLES / REMOVED AND REPLACED FORWARD CABIN FLOOR MACHINED INTERCOSTAL STA 344-360 RBL II IAW BOEING DWG 141A5400 REV:- AND B737 SRM 51-40-02-0G-0
